The Bulletin of Irkutsk State University. Series Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2011, Volume 4, Issue 3, Pages 116–123 (Mi iigum122)  

This article is cited in 1 scientific paper (total in 1 paper)

An uniformization and successive approximation of solutions of nonlinear equations with vector parameter

R. Y. Leontyev, N. A. Sidorov

Irkutsk State University, 1, K. Marks St., Irkutsk, 664003

Abstract: We consider a nonlinear operator equation with a Fredholm linear operator in the leading part, depending on small vector parameter. We have proposed the way of construction the solutions. Theory is applied for investigation of the boundary problem of buckling imperfection sensitivity of columns.

Keywords: ramification of solutions, Fredholm operator, asymptotics, successive approximations, boundary problem.

Full text: PDF file (256 kB)
References: PDF file   HTML file
UDC: 517.988.67

Citation: R. Y. Leontyev, N. A. Sidorov, “An uniformization and successive approximation of solutions of nonlinear equations with vector parameter”, The Bulletin of Irkutsk State University. Series Mathematics, 4:3 (2011), 116–123

Citation in format AMSBIB
\Bibitem{LeoSid11}
\by R.~Y.~Leontyev, N.~A.~Sidorov
\paper An uniformization and successive approximation of solutions of nonlinear equations with vector parameter
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2011
\vol 4
\issue 3
\pages 116--123
\mathnet{http://mi.mathnet.ru/iigum122}


Linking options:
  • http://mi.mathnet.ru/eng/iigum122
  • http://mi.mathnet.ru/eng/iigum/v4/i3/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Yu. Leontev, “Minimalnye vetvi reshenii nelineinykh operatornykh uravnenii v banakhovykh prostranstvakh”, Differentsialnye uravneniya i optimalnoe upravlenie, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 183, VINITI RAN, M., 2020, 113–119  mathnet  crossref
  • Number of views:
    This page:99
    Full text:75
    References:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021